Return to the Health Forum | Post a Follow-Up

 o
Amoldopine Besolate for HBP

Posted by blueheron (My Page) on
Fri, Jan 30, 09 at 16:38

I take the above medication plus HCTZ and it is helping reduce my BP to normal levels. However, I have noticed swollen ankles and found out that the AB can cause that symptom. :o/

Now I have to decide what to do. We are considering taking a trip to England in May/June and I am concerned about sitting all that time in the airplane with minimal exercise. My ankles will really swell up. BTW, I do exercise on a regular basis and have a healthy diet.


Follow-Up Postings:

 o
RE: Amoldopine Besolate for HBP

I should have checked the spelling, it's besylate..lol


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here